# SDR 7C7A2017050300321

- Difficulty date: May 4, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 45,355 hours, 48,949 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 85711802005
- Part serial: 534410
- Condition: Corroded
- Location: Zone 600
- Part time: 45,355 hours, 48,949 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN COUNTERSINK SCREW HOLES OF STRESS PANEL.
